RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 3, Pages 607–644 (Mi izv2982)  

This article is cited in 3 scientific papers (total in 3 papers)

Conformal mappings of a multiply connected domain onto many-sheeted canonical surfaces

Yu. E. Alenitsyn


Full text: PDF file (3171 kB)

Bibliographic databases:
Received: 14.06.1963

Citation: Yu. E. Alenitsyn, “Conformal mappings of a multiply connected domain onto many-sheeted canonical surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964), 607–644

Citation in format AMSBIB
\Bibitem{Ale64}
\by Yu.~E.~Alenitsyn
\paper Conformal mappings of a~multiply connected domain onto many-sheeted canonical surfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 3
\pages 607--644
\mathnet{http://mi.mathnet.ru/izv2982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=164016}
\zmath{https://zbmath.org/?q=an:0132.30303}


Linking options:
  • http://mi.mathnet.ru/eng/izv2982
  • http://mi.mathnet.ru/eng/izv/v28/i3/p607

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. E. Alenitsyn, “Area theorems for functions analytic in a finitely connected domain”, Math. USSR-Izv., 7:5 (1973), 1129–1151  mathnet  crossref  mathscinet  zmath
    2. Yu. E. Alenitsyn, “Some area theorems for analytic functions with a quasiconformal extension”, Math. USSR-Sb., 23:1 (1974), 110–121  mathnet  crossref  mathscinet  zmath
    3. Yu. E. Alenitsyn, “Extremal properties of mappings onto surfaces with parallel slits”, Math. USSR-Izv., 13:1 (1979), 1–8  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:199
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019